# SDR CA150909001

- Difficulty date: September 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 36,121 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7500 · Engine Bleed Air System
- Part: Venturi
- Part number: 311269001
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE OIL SERVICING, MAINTENANCE NOTICE THAT THE VENTURI ADAPTER FOR THE P3 BLEED AIR ON THE RT ENGINE WAS SPLIT OPEN. THE AFT INSULATION BLANKET WAS ALSO DAMAGED BY HEAT.
